# SDR CALA2013052100325

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 48,944 hours, 16,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11412
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED, BS 827, BETWEEN S8-9R AROUND INBD RIVET AT AIR CONDITIONING OUTLET SUPPORT BRACKET.  INSTALLED REPAIR IAW ECRA 5310-057 41.
